Stabilization of monomial maps
Artikel i vetenskaplig tidskrift, 2011

A monomial (i.e. equivariant) selfmap of a toric variety is called stable if its action on the Picard group commutes with iteration. Generalizing work of Favre to higher dimensions, we show that under suitable conditions, a monomial map can be made stable by refining the underlying fan. In general, the resulting toric variety has quotient singularities; in dimension two we give criteria for when it can be chosen smooth, as well as examples when it cannot.

Författare

Mattias Jonsson

University of Michigan

Elizabeth Wulcan

Göteborgs universitet

Chalmers, Matematiska vetenskaper, Matematik

Michigan Mathematical Journal

0026-2285 (ISSN)

Vol. 60 3 629-660

Ämneskategorier

Matematik

Fundament

Grundläggande vetenskaper

DOI

10.1307/mmj/1320763052

Mer information

Senast uppdaterat

2018-04-20